Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal

Posted by Malia on August 24, 1999, at 10:58:37

In reply to Effexor withdrawal, posted by Sofia on August 23, 1999, at 23:07:54

You're not alone. I was taken off Effexor from 7 days of 37.5, then another 7 days of 75mg. However, I have high blood pressure, and even that little dose made my bp rise 20 pts. on both systolic and diastolic readings. My doc switched me to Serzone, starting with 50mg 2x/day, then 100
2x/day and believe me, I was a total B*#%$! I felt the withdrawal within 48 hours, and so unhappy. Now, the Serzone is kicking in better, but I still miss the "good feelings" that I felt on Effexor. Tomorrow, the doc will switch me again, or add something new to form a cocktail. I'll post my experience again on Thursday after my appointment. What meds are you on now?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Malia thread:10603